Side effects of testosterone boosters

A testosterone booster is an all natural supplement that helps to provide the nutritional key points to help boost the production of Testosterone, a male hormone. Now there are not any major side effects when taking a natural supplement, unless it happens to be a prescription form, and then you need to speak to your doctor before you take them.

There are very few actual side effects of testosterone boosters and they are just due to the affects of the high testosterone levels. No worries, they can be easily fixed and you don’t have to worry about any bad ones either. So there isn’t any type of bleeding or seizures with testosterone boosters.

The most common side effect is actually a bit of slight pain in your testicles, this is just because you are producing so much testosterone and so much sperm that your essentially giving yourself a pretty bad case of “Blue Balls”. Don’t worry, you can certainly fix it by going to sleep, having some under the sheets fun time, or meeting up with Rosey Palmer and her 5 sisters. Don’t feel ashamed, it has happened to all of us, at least once, maybe twice during our lives.

Another side effect is some pretty rank body odor. This is because the testosterone has caused the aprocine gland to go into hyper drive and create hormone sweat. The more testosterone that you have, the more active that the aprocine gland will be and the more manly your sweat will smell. It doesn’t matter how much sweat you are producing, a good way to cut down on this issue is to shower at least 2 times a day or more.

Acne can be a bit of an issue, especially due to the oily skin that is produced by the testosterone. This can actually cause many men to get acne and it tends to be a more derivative DHT, which increases the production of natural oils on your skin. This is a good thing, but for some who want that nice dry feminine skin, this is a bad thing.

Also, there is a bit of an increase for some. They can begin producing huge amounts of aromatase enzymes which in turn converts into estrogen. Don’t panic. You won’t panic, you can fix this boost by eating certain foods, losing a bit of fat, taking zinc and other supplements to balance out the hormones.

Other than that, there isn’t any real serious side effect. Yeah if you go out and buy the bad powdered stuff that looks like a horse pill and tastes like urine, then you may have some bad side effects. If you plan to go all organic and purchase them from reputable places, then you should be good to go.